MathSciNet Relay Station
MathSciNet bibliographic data
MR1835074 (2002i:93084) 93E15 (93D09 93D15)
Boukas, E. K.; Liu, Z. K. Robust stability and stabilizability of Markov jump linear uncertain systems with mode-dependent time delays. J. Optim. Theory Appl. 109 (2001), no. 3, 587–600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement